Doctor insights on:
Accutane And Permanent Joint Back Pain
37 year old has scoliosis, lumbar lordosis and curved spine, and was born with hip dysplasia.Had several surgeries. Now has joint and back pain walkin?
I have been on Accutane for 6 weeks on a dose of 1.5mg/kg and started getting lower back pain 2 weeks ago. Should i be worried and is it permanent?
Usually no.: Accutane is a very powerful medication with significant side effects including joint pain. Once you stop the accutane, the joint pains, in your case back pain, should slowly resolve back to your baseline. You should report any side effects, however, to your dermatologist who is managing your accutane. ...Read more
Need helpful advice. Low back pain when I lay down or get up from bending down when exhaling. Didn't start til on Accutane 40mg 12day. Is the SERIOUS?
Side-effects: Muscle aches and pains are a reported side effect of that medication. Certainly stop using it, and if the effects don't clear within a week, ask your Dr to check for labs.. ...Read more
Day 14 on Accutane 40mg my severe back pain has been dialed down to moderate with help of therapeutic heat wraps. Is this a cause for concern anymore?
While you can get: joint aches and pain with accutane, it is unusual to start that early in the course of accutane therapy. I would think perhaps you may have strained a muscle but if pain continues you should talk with dermatologist who prescribed the accutane, and may need to discontinue. ...Read more
Low moderate/severe back pain from Accutane when i straighten back or lay down. Triggered by exhaling. Can I wait 16dys till derm appt? Call them 1st?
Possible cause: Accutane can be associated with same symptoms as vitamin a toxicity. Headache, bone/ joint pain, muscle pain with weakness, and abdominal pain to name a few. I would recommend conferring with your pcp to determine if medication is indeed the cause or if further work-up is needed. ...Read moreSee 1 more doctor answer
Severe intermitten back pain started 10 days after starting Accutane Day16. Hard to breath. Labs clear. Family doc appt tomorrow. Whats wrong HELP!
Side-effects: Joint pains and many other problems are listed as potential side effects of this med. Ask your Dr to stop this medication, and help you find a medication to which you do not react. Labs do not tell the story.. you must tell the story... Best Wishes, Dr. Steve ...Read more
Derm ordered labs for back pain while on accutane. checking Tryglicerids, Cholesterol, ALT, AST, BUN, & Creatine. What are they, what are we looking 4?
Accutane can cause: elevation in certain enzymes and proteins. These are just some of the lab values that are checked on a monthly basis to make sure that accutane is not causing an elevation in these values, it is not because of the back pain (back pain and joint pain can be caused by accutane itself). ...Read more
What are some causes of stomach and lower back pain I took acutane for a year and also have problems going number two?
Constipation: Constipation can be a cause of low back pain. If this has been a change of your bowel habits, you should have this investigated. Acutane would not cause any of this. Acutane can cause joint and low back pain while someone is taking it, but not afterwards. ...Read moreSee 1 more doctor answer
"radiating pain": If refers to radiating pain from a specific nerve distribution - usually from an upper region to a lower region, i.e. Back down th leg, or neck to the arm or shoulder. . Each nerve carries a signal (and pain) to a specific anatomic location. (compare to a sprained ankle that can be diffusely painful and numb rather than focally numb and painful in one location. ...Read more
See below: In a small percentage of patients with back pain, excessive movement between the vertebrae can cause pain. This is called instability and can be diagnosed with xrays that look at movement between the flexed and extended position of the spine. If movement is excessive, sometimes surgery is needed to stabilize the unstable segment(s). ...Read more
Possibly: Speak with your doctor about reducing the dose or stopping temporarily to see if symptoms improve. ...Read more
- Talk to a doctor online
- Accutane and permanent jointback pain
- Back pain on accutane
- Accutane side effects joint pain
- Permanent side effects of accutane
- Can accutane cause back pain?
- Accutane has permanent side effects
- Pain in back of shoulder joint
- Lower back pain facet joints
- Accutane and joint pain